# SDR SWI2024F00168

- Difficulty date: December 22, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DRIVEN SLAT TRACK 1-1 TRACK GOUGED AS MARKED   (C-CHECK RO 2/18/2024)   COMPLIED WITH A BLEND REPAIR PER REO 670-57-42-1477 REV--, DATED 2024-01-16.
